Suprecur busereline & headache

Hi supportive ladies! I have very bad headache since this morning and its afternoon now! That long time I've been trying to ignore it, but now I got concerned about it. I started nasal spray on 7th July and this second time of FET prep, I had less tiredness or bodily pain all through these days. It's only today that headache is bothering me awfull lot. I can't decide should I take paracetamol? Today's Sunday and no clinical advice would be at hand for today! Please please advise me to get over this painful situation? Would paracetamol affect the process? Help please......

6 Replies

oldest โ€ข newest
  • I had added an egg in breakfast with cereal only that's new thing in my routine... I don't know why this awful pain.. It's mainly in the back of my head..

  • I got nasty headaches from buserelin. My clinic said paracetamol and tons of water. It helped. Mostly the extra water helped.

  • OK I try that.

  • Dear filmgirl, thanks for information. I was trying to have plenty of water, but may be today's need could be higher level of water intake. I did sleep since posted the question because I could not sustain continued headache. This is my first experience of headache associated with spray. X

  • Buserelin can cause nasty headaches - it did for me for about a week. You are absolutely fine to take paracetamol, and if you can try to just rest up in a dark room & keep drinking water. It will get better when you start on the next set of drugs xx

  • Hi Katrina,

    Thanks for discussing my issue at hand. Well you are right for thus related to nasal spray. I never noticed this fact earlier, and yes I been sleeping all day, never knowing that it could actually help me feel better, at the end of the day I felt better yesterday.

    To be honest it was really very difficult, but this is how we go through this process, for we have preferences to complete family. Xx

    This morning is a normal start without headaches.

    Thanks for you ladies reaching out to help me in awfully difficult situation. Xx good luck to all in this journey xx.

You may also like...